| Model Number |
MMT-398 |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced infusion set bent cannula causing high blood glucose and it was corrected by corrective bolus via insulin pen event on (b)(6) 2026.
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: maxico.Name: (b)(6).Street: (b)(6).City: (b)(6).State: (b)(6).Zip code: (b)(6).Country: usa.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.